# SDR SIMA20160520005

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 29,539 hours, 25,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT LOCATING SIGN INOPERATIVE.  R & R NR 4 EMER LIGHT AC & DC INVERTER IAW 33-50-11.  OPERATIONS CHECKED GOOD.
